# SDR HEEA079577

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,792 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 81439000232
- Part serial: 7402046
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FM BLEEDS THROUGH REGARDLESS OF TOGGLE SWITCH POSITION.  WILL NOT POWER UP.
